MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE INCISE 55X45CM CTN 10; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE INCISE 55X45CM CTN 10; TAPE AND BANDAGE, ADHESIVE
Model Number 4989
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment the sterile pouch of a opsite incise 55x45cm ctn 10 opened easily and with small strength than usual.The opsite incise 55x45cm ctn 10 was not used for treatment because it was in question the sealing integrity of the pouch.The treatment was completed without delay and it is unknown how the treatment was resume.No patient injuries or other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: we have now concluded our investigation into the complaint reported.The device intended to use in treatment has been returned and evaluated.Visual inspection found no defects.Functional evaluation was performed.The evaluation followed the incise drapes in-process control procedure and passed test.The reported problem was not confirmed, we have not been able to establish a relationship between the device and the reported event or determine a root cause.Factors that can contribute to the reported event include user feel issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file does not contain further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE INCISE 55X45CM CTN 10
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11828746
Report Number8043484-2021-01140
Device Sequence Number3722009
Product Code KGX
UDI-Device Identifier05000223415525
UDI-Public05000223415525
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number4989
Device Catalogue Number4989
Device Lot Number202045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1